# SDR CA951020016

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Condition: Stuck
- Location: Spoiler Clutch
- Part time: 15,707 hours
- Component: Dhav
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: C, D

## Discrepancy

(CAN)DURING PRE-FLIGHT ROLL CONTROL CHECK, PILOT REPORTED THAT RH OUTBOARD ROLL SPOILER WOULD ONLY EXTEND HALFWAY. IN GROUND MODE IT WAS OK. INSPECTION OF RH WING SPOILER CLUTCH AT PANEL 632DB LOCATED AT R H LOWER WING WAS FOUND RUBBING AGAINST LOWER MICROSWITCH CABLE CLAMP. THE CLAMP WORE A GROOVE INTO PANEL AND IT EVENTUALLY DUG IN PREVENTING ACTUATOR ARM FROM OUTBOARD ROLL SPOILER FROM MOVING TO FULL TRAVEL. CLAMP REPLACED. FLEET CHECK BEING CARRIED OUT.
